# SDR MWEA96374

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 1414813
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FLOOR BEAM UPPER CAP FOUND EXFOLIATED 15.5 INCHES INBD OF THE CUSP ANGLE AT STA 160.  SPLICED IN A NEW SECTION OF CAP IAW DAC TELEX SVC-SMP-0420/SBT.
